0
shopping_cart
Cold, Flu & Allergy / Member's Mark / Ibuprofen Softgels, 200 mg, 400 ct.

Product ID: | 129592 |
---|---|
Brand: | Member's Mark |
Item Name: | Ibuprofen Softgels, 200 mg, 400 ct. |
Size: | 400 ct |
Current Price: | $ 15.29 |
Unit Price: | $0.04 / ct |
Description: | Member's Mark™ Ibuprofen Softgels: A Convenient Addition to Your Medicine Cabinet No one enjoys the discomfort of a headache or cramp that can slow down your day. Member's Mark™ Ibuprofen Softgels, comparable to the active ingredient in Advil® Liqui-Gels®, are designed to help you address these discomforts. These easy-to-swallow capsules come in a large, handy 400-count bottle, making them a practical and long-lasting addition to almost any medicine cabinet. Whether it's for your home or office, having this easily accessible can help you manage your day more effectively. Member's Mark™ Ibuprofen Softgels: For Various Discomforts Member's Mark™ Ibuprofen Softgels are designed to help with various discomforts. These include headaches, which can come from a variety of sources, or discomfort from a toothache. If you're feeling discomfort in your muscles, these softgels are designed to help you address it. Furthermore, these softgels are designed to help with discomforts that may be related to joint stiffness or monthly discomfort. One of the distinguishing features of Member's Mark™ Ibuprofen Softgels is their coating, which is designed to prevent a chalky aftertaste, making them easy to swallow. So, don't let discomfort stand in your way. With these softgels, you can aim to manage your day more effectively. Contains 400 mg pain relief softgels Formulated to help temporarily reduce fever Provides temporary relief for minor pains due to headaches and aching muscles Also helps treat symptoms of arthritis, occasional colds, and menstrual cramps |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.